Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Used teatree oil under arm on a skin tag. Rash spreading to side and back. Try Benadryl?

I used tea tree oil topically under my arm for 4 weeks on a skin tag. After 4 weeks a small rash occurred under my arm. I put cortisone on it to help with the mild itchiness. I then tried Neosporin on it, which just made it worse. It is now spreading down the underside of my arm, my side and my back. The itching remains mild, doesn t disrupt sleep and seems to get worse when I m wearing long sleeves. Was going to try some Benedryl next to see if it would calm it down.
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing in.
The condition can be scalp allergic contact dermatitis.
A visit to dermatologist will allow proper diagnosis and treatment.
Till the time you can use hydrocortisone cream and a cetirizine 10mg tablet daily can help you with itching.
Hope this helps.
Answered: Fri, 2 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor